MAUDE Adverse Event Report: BARD BRACHYTHERAPY, INC. -1424526 BARD® BRACHYSOURCE® I-125 IMPLANT SEED; I125 QUICKLINK CARTRIDGE SINGLE

BARD BRACHYTHERAPY, INC. -1424526 BARD® BRACHYSOURCE® I-125 IMPLANT SEED; I125 QUICKLINK CARTRIDGE SINGLE
Model Number 1251QCL
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use states the following: "i-125 has a 59.6 day half life1.Decay corrections must be made to properly calculate the activity of the brachysource® seed implants from the labeled reference date to the day they are implanted.To correct for the physical decay of iodine-125, the decay factors at selected days before and after the assay date are shown in the table below:" (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the seed activity on the local assay was not in the normal agreement with each other.(the facility verified this from their seed activity measurements and paperwork) due to the concern over the correct activity, the physician chose to cancel the (b)(6) 2017 implant and reschedule with a new set of seeds for implant on (b)(6) 2017.This is the extent of the information available.

Brand Name
BARD® BRACHYSOURCE® I-125 IMPLANT SEED
Common Device Name
I125 QUICKLINK CARTRIDGE SINGLE
Manufacturer (Section D)
BARD BRACHYTHERAPY, INC. -1424526
295 east lies road
carol stream IL 60188
MDR Report Key7015186
Report Number1018233-2017-05790
Device Sequence Number444651
Product Code KXK
UDI-Device Identifier00801741078378
UDI-Public(01)00801741078378
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K093663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Physicist
Type of Report Initial
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1251QCL
Device Catalogue Number1251QCL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;